The Annals of Mathematical Statistics

Abstracts of Papers

Full-text: Open access

Article information

Source
Ann. Math. Statist., Volume 37, Number 2 (1966), 539-555.

Dates
First available in Project Euclid: 27 April 2007

Permanent link to this document
https://projecteuclid.org/euclid.aoms/1177699543

Digital Object Identifier
doi:10.1214/aoms/1177699543

JSTOR
links.jstor.org

Citation

Abstracts of Papers. Ann. Math. Statist. 37 (1966), no. 2, 539--555. doi:10.1214/aoms/1177699543. https://projecteuclid.org/euclid.aoms/1177699543


Export citation